Alert archive / Florida / Gale Warnings in 2013
Gale Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Feb 15, 2013, 3:43 PM EST. It took effect at Feb 16, 2013, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2013, 3:43 PM EST (20:43 UTC)
- In effect from
- Feb 16, 2013, 10:00 AM EST
- Expired
- Feb 17, 2013, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
764 WHUS72 KMLB 152043 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 343 PM EST FRI FEB 15 2013 AMZ570-572-575-170000- /O.UPG.KMLB.GL.A.0001.130216T2100Z-130217T0900Z/ /O.NEW.KMLB.GL.W.0001.130216T2100Z-130217T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 343 PM EST FRI FEB 15 2013 ...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 KNOTS SATURDAY NIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT LATER SATURDAY. && $$ AMZ550-552-555-170000- /O.NEW.KMLB.SC.Y.0005.130216T2100Z-130217T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 343 PM EST FRI FEB 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST SUNDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE SATURDAY NIGHT BEHIND THE FRONT. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEITLICH
5 follow-up statements
790 WHUS72 KMLB 160804 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 AM EST SAT FEB 16 2013 AMZ570-572-575-171500- /O.EXT.KMLB.GL.W.0001.130216T1500Z-130217T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 304 AM EST SAT FEB 16 2013 ...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 KNOTS SATURDAY NIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT LATER SATURDAY. && $$ AMZ550-552-555-171500- /O.EXT.KMLB.SC.Y.0005.130216T1500Z-130217T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 304 AM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS THROUGH SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS72 KMLB 161508 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1008 AM EST SAT FEB 16 2013 AMZ570-572-575-171500- /O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1008 AM EST SAT FEB 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 KNOTS TONIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-171500- /O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1008 AM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS THROUGH SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEITLICH
115 WHUS72 KMLB 162055 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EST SAT FEB 16 2013 AMZ570-572-575-171545- /O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ /O.EXB.KMLB.SC.Y.0005.130217T1500Z-130217T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 355 PM EST SAT FEB 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM EST SUNDAY. * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE THIS EVENING AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS WILL REACH UP TO 35 KNOTS THROUGH SUNDAY MORNING BEFORE DIMINISHING. FREQUENT GUSTS OVER 40 KNOTS ARE EXPECTED AS WELL. THESE WINDS WILL GENERATE SEAS BETWEEN 10 AND 14 FEET... ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-171545- /O.EXT.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 355 PM EST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS THROUGH SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
788 WHUS72 KMLB 170933 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 433 AM EST SUN FEB 17 2013 AMZ572-575-172100- /O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ /O.EXT.KMLB.SC.Y.0005.130217T1500Z-130218T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 433 AM EST SUN FEB 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ570-172100- /O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ /O.CON.KMLB.SC.Y.0005.130217T1500Z-130217T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 433 AM EST SUN FEB 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ555-172100- /O.EXT.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 433 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY WILL DIMINISH DURING THE DAY. EXPECT SEAS UP TO 5 TO 7 FEET AND EVEN HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-172100- /O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 433 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY WILL DIMINISH DURING THE DAY WITH SEAS UP TO 5 TO 7 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
621 WHUS72 KMLB 171523 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1023 AM EST SUN FEB 17 2013 AMZ572-575-172330- /O.EXP.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ /O.CON.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1023 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-172100- /O.EXP.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/ /O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1023 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-172100- /O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1023 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY WILL DIMINISH DURING THE DAY WITH SEAS UP TO 5 TO 7 FEET WITHIN 20 NM OF THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-172330- /O.CON.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1023 AM EST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY WILL DIMINISH DURING THE DAY. EXPECT SEAS UP TO 6 TO 8 FEET AND EVEN HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 15, 3:40 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 15, 3:40 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EST FRI FEB 15 2013
.DISCUSSION...
...WINTER RETURNS WITH A DEEP COOLDOWN THIS WEEKEND...
...BREEZY AND MUCH COLDER SATURDAY EVENING...
TONIGHT-SATURDAY...
STALLED FRONTAL BOUNDARY OVER THE FLORIDA STRAIGHTS WILL BEGIN TO
SHIFT SOUTH AND EAST TONIGHT WITH DRIER AIR BUILDING DOWN THE
PENINSULA. WEAK ISENTROPIC LIFT WILL CONTINUE A CHANCE FOR LIGHT
SHOWERS THROUGH OKEECHOBEE COUNTY AND THE TREASURE COAST THIS
EVENING...BUT SHOULD THEN SEE RAIN CHANCES DECREASE OVER THIS AREA
AFTER MIDNIGHT. CLOUD COVER NORTH OF THE FRONT WILL ALSO DIMINISH...
HOWEVER MODELS INDICATE INCREASING CIRRUS OVER CENTRAL FLORIDA LATER
TONIGHT WHICH WILL KEEP SKIES PARTLY CLOUDY. NORTHERLY WINDS WILL BE
RATHER LIGHT WITH LOWS RANGING FROM THE MID/UPPER 40S ACROSS NRN
LAKE/VOLUSIA COUNTIES TO MID/UPPER 50S ALONG THE SRN TREASURE COAST.
A STRONG REINFORCING COLD FRONT WILL MOVE QUICKLY ACROSS THE AREA
INTO SATURDAY AFTERNOON AND MAY GENERATE A FEW LIGHT SHOWERS ACROSS
PORTIONS OF CENTRAL FLORIDA. WEST TO NORTHWEST WINDS WILL INCREASE
RAPIDLY AS THIS BOUNDARY MOVES INTO THE REGION...INCREASING AS HIGH
AS 20 TO 25 MPH WITH HIGHER GUSTS. A LAKE WIND ADVISORY WILL LIKELY
BE NEEDED FOR THE ENTIRE FORECAST AREA BEGINNING EARLY SATURDAY
AFTERNOON. HIGHS ARE EXPECTED TO REACH THE UPPER 60S ACROSS LAKE AND
VOLUSIA COUNTIES TO LOW TO MID 70S SOUTH BEFORE THE FRONT. THEN WILL
SEE TEMPERATURES DECREASE LATER IN THE DAY AS THE FRONT PASSES
THROUGH AND USHERS IN A MUCH DRIER AND COLDER AIRMASS.
SAT NIGHT...
STRONG CAA PATTERN AS THE POST FRONTAL HIGH PRES RIDGE PUSHES ACRS
THE GOMEX/DEEP SOUTH. TIGHT PGRAD AHEAD OF THE RIDGE AXIS WILL
MAINTAIN A STEADY NW FLOW OVERNIGHT...ADDING ADDITIONAL CHILL
EFFECT. MIN TEMPS BLO 40F AREAWIDE...A SOLID 15-20F LOWER THAN FRI
NIGHT. COLDEST TEMPS N OF I-4...THOUGH FREEZING TEMPS WILL BE PSBL
ALL POINTS W OF I-95 WITH WIND CHILLS IN THE M/U20S. WILL HOIST A
FREEZE WATCH FOR ALL COUNTIES...LIKELY WILL NEED A WIND CHILL
ADVISORY WITHIN THE NEXT TWO FCST CYCLES.
SUN-SUN NIGHT...
AIDED BY STRONG ZONAL COMPONENT IN THE MID/UPR LVL FLOW...THE RIDGE
AXIS WILL PUSH STEADILY ACRS THE REGION. SFC/LOW LVL FLOW WILL VEER
THRU DUE N THRU THE DAY WHILE STEADILY WEAKENING AS THE RIDGE CENTER
APPROACHES. LIGHT N/NE FLOW OVERNIGHT ALONG THE COAST...BCMG LIGHT
AND VARIABLE W OF I-95.
CAA WILL KEEP MAX TEMPS IN LARGELY IN THE M/U50S...THOUGH THE PARTS
OF THE TREASURE COAST AND POINTS NE OF LAKE OKEECHOBEE WILL FLIRT
WITH THE 60F MARK...STILL 15-20F BLO CLIMO AVG. SLIGHT ONSHORE WIND
COMPONENT WILL KEEP TEMPS ALONG THE IMMEDIATE COAST IN THE U30S/L40S
OVERNIGHT...BUT LIGHT WINDS AND CLEAR SKIES WILL RESULT IN IDEAL
RADIATIONAL COOLING CONDITIONS OVER THE INTERIOR WITH FREEZING TEMPS
PSBL.
MON-FRI (MODIFIED PREV DISC)...
WARMING TREND MON-TUE WITH VEERING WINDS TO MORE SLY COMPONENT.
GENERALLY SEASONAL WEATHER EARLY NEXT WEEK WITH S-SE BREEZES.
ANOTHER FRONTAL BOUNDARY WILL SLOWLY SAG INTO THE STATE AROUND WED
BRINGING A TOKEN RAIN CHC ATTM FOR LATE TUE AND PERHAPS BY WED.
&&
.AVIATION...
VFR GENERALLY EXPECTED WITH TEMPO MVFR CONDS STILL POSSIBLE MAINLY
SOUTH OF KMLB WITH LIGHT SHOWERS THROUGH MIDNIGHT. LIGHT NW WINDS
WILL RAPIDLY INCREASE INTO TOMORROW AS A STRONG COLD FRONT MOVES
THROUGH THE REGION. W/NW WINDS WILL REACH AS HIGH AS 18-22 KTS WITH
GUSTS UP TO 25-30 KTS INTO THE AFT.
&&
.MARINE...
TONIGHT-SATURDAY...N/NW WINDS WILL REMAIN RELATIVELY LIGHT TONIGHT
AROUND 5 TO 10 KNOTS WITH SEAS 2-3 FEET. MARINE CONDITIONS EXPECTED
TO DETEORIATE RAPIDLY INTO TOMORROW AFTERNOON AS A STRONG COLD FRONT
MOVES ACROSS THE REGION. W/NW WINDS WILL QUICKLY INCREASE UP TO 20
TO 25 KNOTS BY MID TO LATE AFTERNOON BUILDING SEAS UP TO 7 FEET WELL
OFFSHORE.
SAT NIGHT-SUN...WASHING MACHINE CONDITIONS DVLPG SAT NIGHT INTO SUN
AS SFC/BNDRY LYR WINDS FRESHEN BEHIND A STRONG COLD FRONT. TIGHT
POST FRONTAL PGRAD WILL GENERATE A FRESH TO STRONG NW BREEZE
NEARSHORE...GALE CONDITIONS OFFSHORE. SEAS BUILDING TO 6-8FT
NEARSHORE...OVER 12FT OFFSHORE. ROUGH CONDITIONS WILL GRADUALLY
SUBSIDE THRU LATE SUN AFTN...BUT WILL REMAIN QUITE HAZARDOUS
OVERALL. WILL UPGRADE OFFSHORE GALE WATCH TO A WARNING AND POST AN
SCA FOR THE NEARSHORE WATERS.
SUN NIGHT-MON...WINDS WILL DIMINISH STEADILY AFTER SUNSET AS THE
CENTER OF THE POST FRONTAL RIDGE PUSHES ACRS THE REGION. WNDS
VEERING TO N/NE BY DAYBREAK MON 10-15KTS...THEN TO DUE E BY SUNSET.
SEAS SUBSIDING TO 2-4FT NEARSHORE AND 3-5FT OFFSHORE.
TUE-WED...PROGRESSIVE WX PATTERN WILL PUSH THE HIGH PRES WELL
OFFSHORE WITH THE NEXT FRONTAL BOUNDARY NOSING INTO CENTRAL FL BY
MIDWEEK. WINDS WILL VEER AROUND THE CLOCK...GENTLE TO MODERATE S/SE
BREEZE TUE/TUE NIGHT...BCMG SW BY DAYBREAK WED...THEN W/NW LATE WED
AFTN AS THE NEXT COLD FRONT PUSHES THRU THE PENINSULA. SEAS
GENERALLY 2-4FT NEARSHORE AND 3-5FT OFFSHORE.
&&
.FIRE WEATHER...
A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE AREA TOMORROW
AFTERNOON WITH WEST TO NORTHWEST WINDS RAPIDLY INCREASING UP TO
AROUND 20 TO 25 MPH. MUCH DRIER AND COLDER AIR WILL BUILD IN BEHIND
THIS FRONT WITH MIN RH VALUES POSSIBLY REACHING AROUND 35 PERCENT BY
LATE DAY.
FRESH NW BREEZE SUN AFTN WILL PRODUCE A STRONG DRY AIR ADVECTION
PATTERN AREAWIDE. MIN RH VALUES RANGING FROM 15-20PCT ALONG AND N OF
I-4 TO BTWN 25-30PCT ALONG THE IMMEDIATE TREASURE COAST. NW SFC
WINDS BTWN 10-15MPH AT DAYBREAK...VEERING TO N THRU LATE AFTN.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 47 68 35 55 / 10 20 10 0
MCO 50 71 35 58 / 10 20 10 0
MLB 53 74 38 56 / 20 20 10 0
VRB 51 74 39 58 / 30 10 10 0
LEE 49 68 32 56 / 10 20 0 0
SFB 49 71 34 57 / 10 20 10 0
ORL 52 70 35 58 / 10 20 10 0
FPR 53 74 39 59 / 30 10 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 10 AM EST SUNDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WARNING FROM 4 PM SATURDAY TO 10 AM EST SUNDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX...BRAGAWHazardous weather outlook, Feb 15, 4:29 AM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EST FRI FEB 15 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-152200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 429 AM EST FRI FEB 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL SWEEP OVER CENTRAL FLORIDA ON SATURDAY AFTERNOON. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT SATURDAY NIGHT. WIND CHILL READINGS WILL FALL INTO THE UPPER 20S TO LOWER 30S OVER MAINLAND PORTIONS OF EAST CENTRAL FLORIDA BY DAYBREAK SUNDAY. ADDITIONALLY...TEMPERATURES MAY BE NEAR FREEZING OVER PORTIONS OF LAKE AND VOLUSIA COUNTIES EARLY SUNDAY MORNING. PERSONS WITH ANIMALS AND COLD SENSITIVE VEGETATION SHOULD MONITOR FORECASTS AND MAKE PREPARATIONS FOR THE MUCH COLDER WEATHER SATURDAY NIGHT AS WELL AS ON SUNDAY NIGHT. A GALE WATCH IS IN EFFECT FOR THE ATLANTIC WATERS BEYOND 20 MILES FROM THE COAST SATURDAY EVENING AND EARLY SUNDAY. HAZARDOUS CONDITIONS WILL EXIST FOR SMALL CRAFT SATURDAY EVENING AND ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER/PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:06 AM EST | Gale Watch | MLB | 13 hr | |
| Feb 15, 3:43 PM EST | Small Craft Advisory | MLB | 54 hr | |
| Feb 15, 4:00 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.